# SDR ASAA2018092426206

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,398 hours, 8,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC WALKAROUND, FOUND RT RAM AIR DEFLECTOR DOOR NOT FULLY OPEN. GROUNDED - YES. PERFORMED FIM 21-62 TASK 801 PZTC BITE MULTIPLE TIMES WITH NO FAULTS FOUND. RAN RT PACK WITH NO ISSUES. GROUND VERIFICATION GOOD.
